Giulia Meglioli
PEVZ-ID
7 Publikationen
-
2025 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 3001629Uniqueness in weighted lp spaces for the Schrödinger equation on infinite graphsPUB | DOI | WoS
Meglioli G, Punzo F (2025)
Proceedings of the American Mathematical Society 153(4): 1519-1537. -
2025 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 3000831On the uniqueness for the heat equation with density on infinite graphsPUB | DOI | WoS
Meglioli G (2025)
Journal of Differential Equations 425: 728-762. -
2025 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 3000577Uniqueness for local-nonlocal elliptic equationsPUB | DOI | WoS
Biagi S, Meglioli G, Punzo F (2025)
Communications in Contemporary Mathematics . -
2024 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2991451A Liouville theorem for elliptic equations with a potential on infinite graphsPUB | DOI | WoS
Biagi S, Meglioli G, Punzo F (2024)
Calculus of Variations and Partial Differential Equations 63(7): 165. -
2023 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2981965Uniqueness in Weighted Lebesgue Spaces for an Elliptic Equation with Drift on ManifoldsPUB | DOI | WoS
Meglioli G, Roncoroni A (2023)
Journal of Geometric Analysis 33(10): 320. -
2023 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2979030Uniqueness for fractional parabolic and elliptic equations with driftPUB | DOI | WoS
Meglioli G, Punzo F (2023)
Communications on Pure and Applied Analysis. -
2023 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2969547Global existence and blow-up of solutions to the porous medium equation with reaction and singular coefficientsPUB | DOI | WoS
Meglioli G (2023)
Discrete and Continuous Dynamical Systems. Series A.